Alka-Seltzer Plus Maximum Strength Cold and Cough Liquid Gels 16/Ct

922-10618 - Alka-Seltzer Plus Maximum Strength Cold and Cough Liquid Gels 16/Ct
SKU: 922-10618
$9.25

Alka-Seltzer Plus Maximum Strength Cold and Cough Liquid Gels 16/Ct - Provides fast relief of nasal and sinus congestion, runny nose and sneezing, headaches, body aches, sore throat and cough.

ES: Alka Seltzer Geles lĂ­quidos para Resfriado y tos 16/Ct



922-10618 ACTIVE INGREDIENTS: Acetaminophen 325mg, Chlorpheniramine maleate 2mg, Dextromethorphan hydrobromide 10mg, phenylephrine hydrochloride 5mg

922-10618 INACTIVE INGREDIENTS: D&C red #33, FD&C blue #1, gelatin, glycerin, lecithin, medium chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide.